# SDR CALA2025030302558

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 109,653 hours, 14,760 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lock
- Condition: False Indication
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR FLIGHT LOCK 2L EICAS STATUS #2 LEFT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LK RLY/SENS OR DISAGREEMENT. DOOR FLIGHT LOCK 2L CARRIED OUT FIM 52-11 TASK 805 REV.103 INITIAL EVALUATION. MAT SHOWS NOT ACTIVE FOR M/MSGS 52-11300,52-12080 & 52-12090. PER THE FIM THE FAULT WAS INTERMITTENT.STATUS MESSAGE ERASABLE. ERASE STATUS MESSAGE AND CARRY OUT PED FLIGHT LOCK TEST IAW AMM TASK 52-11-26-740-801 REV.103. DOOR 2L INTERIOR HANDLE LOCK OPS SATIS.
